# SDR AALA20101027TUL02

- Difficulty date: October 22, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 35,847 hours, 4,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PATHWAY EMERGENCY LIGHT AT SEAT 21G HAS BROKEN LAMP.  REPLACED LAMP FOR PATHWAY EMERGENCY LIGHT AT SEAT 21G.  OPS CHECKS NORMAL.
